# SDR DALA2018053073638

- Difficulty date: May 26, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 81,195 hours, 36,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Bent
- Location: Bs 1380-1400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  BENT INTERCOSTAL BETWEEN BEAM 6 AND LOWER EDGE BEAM AND BS 1380 - 1400 AT THE AFT CARGO DOOR.  THE INTERCOSTAL WAS REMOVED AND REPLACED IAW SRM 51-40-02, PAR 4, AND 7, AND  DWG 146N6603, REV BP.
